# SDR 95ZZZX1778

- Difficulty date: March 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N332DM
- Make and model: Sud CM170R
- Aircraft serial: 209
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 10143501211
- Condition: Miswired
- Location: Cockpit
- Component: Aerosonic
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRANSPONDER MODE-C WAS REPORTED INOPERATIVE.  FOUND AIRCRAFT WAS WIRED FOR WRONG ALTIMETER DURING RECENT INSTALLATION. FOUND INSTALLATION HAD BEEN INSPECTED IAW 'FAR 91.171 AND 91.172' WHICH ARE OBSOLETE.  RE-WIRED AIRCRAFT.
